# SDR SWAA2024102835646

- Difficulty date: September 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED STA 947.5 AND BTW STR 24R TO STR 25R WL 159.2 AT AFT CARGO COMPARTMENT 2024-572024<[01] REPLACED ANGLE - SUPPORT LOCATED STA 947.5 AND BTW STR 24R TO STR 25R WL 159.2 AT AFT CARGO COMPARTMENT AND FASTENER GRANTED IAW B737-700 SRM 51-10-02 ITEM 9 AND #DWG: 149A8110 SHEET: 14 REV: B SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE - SUPPORT LOCATED STA 947.5 AND BTW STR 24R TO STR 25R WL 159.2 AT AFT CARGO COMPARTMENT AND FASTENER GRANTED IAW B737-700 SRM 51-10-02 ITEM 9 AND #DWG: 149A8110 SHEET: 14 REV: B  SEE INDIVIDUAL SIGN OFF BELOW
